# SDR AALA201905269002

- Difficulty date: May 24, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 59,378 hours, 29,941 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Part serial: 1396
- Condition: Unserviceable
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTS CABLE HANGING OUT OF AFT GALLEY SLIDE BUSTLE. MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY EMERGENCY SLIDE IAW AMM 25-62-00.
